Winter Weather, New Castle
- When
- February 2, 7:00 PM EST to February 3, 2:00 AM EST
- Where
- New Castle forecast zone
- Injuries
- 0 direct, 2 indirect
- Reported by
- Law Enforcement
- Coordinates
- 39.578, -75.639 (the zone’s center; the record gives no point)
A pair of quick moving low pressure systems dropped around an inch of snow across Delaware during the evening and overnight on the 2nd. While the snowfall was light, the subfreezing temperatures helped it accumulate efficiently and caused untreated roadways to quickly become treacherous.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A pair of quick moving low pressure systems dropped around an inch of snow across Delaware during the evening and overnight on the 2nd. While the snowfall was light, the subfreezing temperatures helped it accumulate efficiently and caused untreated roadways to quickly become treacherous. Delaware State Police responded to around fifteen accidents, three with injuries. In Sussex County, both the Nassau and Love Creek Bridges were very slippery. In Kent County, many untreated roadways had black ice on them. In New Castle County, accidents forced lane closures on Interstates 495 over the Christina River Bridge and on Interstate 95. In addition, there were four disabled vehicles. Snow began falling across the state between 7 p.m. EST and 8 p.m. EST on the 2nd. The snow ended between 1030 p.m. EST and Midnight EST that evening in Kent and Sussex Counties and between 1 a.m. EST and 2 a.m. EST on the 3rd in New Castle County. Representative snowfall included 1.1 inches in Seaford (Sussex County), 1.0 inch in Newark (New Castle County), 0.7 inches in Milton (Sussex County) and the New Castle County Airport and 0.5 inches in Harrington (Kent County). The snow was caused by double barrel low pressure systems. First an Alberta Clipper low pressure system that rapidly moved east from near Chicago on the morning of the 2nd, to Lake Erie on the evening of the 2nd. This low pressure system then slowed and weakened as a southern stream low pressure system moved through the Tennessee Valley on the evening of the 2nd and moved through Virginia overnight on the 2nd and intensified as it moved well east of the Middle Atlantic Coast on the 3rd.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 2, 3:42 PM EST, 3 hours 18 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
342 PM EST SAT FEB 2 2013
.SYNOPSIS...
A WEAK LOW PRESSURE SYSTEM WILL MOVE SOUTHEAST FROM THE GREAT LAKES
TOWARD OUR AREA TONIGHT. A SECONDARY LOW WILL DEVELOP NEAR THE MID
ATLANTIC COAST OVERNIGHT AND WILL BECOME AN EXTREMELY DEEP AND
INTENSE LOW AS IT MOVES THROUGH THE CANADIAN MARITIMES SUNDAY NIGHT
AND MONDAY. THEN A PAIR OF CLIPPER TYPE LOW PRESSURE SYSTEMS SHOULD
MOVE FROM THE NORTHERN PLAINS AND PASS SOUTH OF THE REGION MONDAY AND
TUESDAY NIGHTS. HIGH PRESSURE SHOULD THEN BUILD ACROSS THE
FORECAST AREA LATE WEDNESDAY INTO THURSDAY. A COLD FRONT IS
FORECAST TO MOVE THROUGH THE REGION ON FRIDAY WITH ANOTHER HIGH
PRESSURE SYSTEM TO FOLLOW FOR NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
LIGHT SNOW IS STARTING TO DEVELOP JUST TO OUR WEST AND ACROSS OUR
WESTERN ZONES THIS AFTERNOON IN ASSOCIATION WITH A WEAK SHORT WAVE
APPROACHING FROM THE SOUTHWEST. WE EXPECT MORE SNOW TO CONTINUE TO
MOVE INTO OUR AREA FROM THE WEST AS A WEAK CLIPPER SYSTEM MOVES OUT
OF THE GREAT LAKES AND TOWARD OUR AREA TONIGHT. THE INITIAL SURFACE
LOW MAY NOT MAKE IT INTO OUR AREA BEFORE A SECONDARY LOW PRESSURE
DEVELOPS OFF THE MID-ATLANTIC COAST TOWARD DAYBREAK. HOWEVER,
ANOTHER SHORT WAVE/VORT MAX APPROACHES FROM THE SOUTHWEST THIS
EVENING AND OVERNIGHT, WHICH WILL HELP TO ENHANCE SOME SNOW ACROSS
THE AREA. THERE IS NOT VERY STRONG LIFT IN THE DENDRITIC SNOW GROWTH
ZONE, BUT THERE IS SOME. OVERALL, WE EXPECT A GENERAL 1-2 INCHES
ACROSS MUCH OF THE NORTHERN TWO-THIRDS OF THE AREA OVERNIGHT INTO
SUNDAY MORNING, ESPECIALLY IF SNOW RATIOS APPROACH 20:1 AS THEY HAVE
BEEN LATELY. AREAS ACROSS SOUTHERN NEW JERSEY AND DELMARVA SHOULD
SEE GENERALLY AN INCH OR LESS.
A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR PORTIONS OF CENTRAL
AND SOUTH/CENTRAL NEW JERSEY AS WELL AS THE PHILADELPHIA METRO
COUNTIES. SNOWFALL AMOUNTS ARE EXPECTED TO BE HIGHEST ACROSS
PORTIONS OF EAST/CENTRAL NEW JERSEY FOR REASONS DESCRIBED BELOW.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
THE COASTAL LOW THAT IS EXPECTED TO DEVELOP WILL STRENGTHEN SUNDAY
MORNING BEFORE LIFTING TO OUR NORTHEAST AS A STRONG SHORT WAVE
PUSHES INTO OUR AREA. AS THIS HAPPENS, AN INVERTED TROUGH IS
EXPECTED TO DEVELOP ON THE BACKSIDE OF THE SURFACE LOW AND BE NEAR
THE EASTERN PORTIONS OF OUR AREA SUNDAY MORNING. MODELS HAVE THIS
FEATURE PLACED DIFFERENTLY BETWEEN EACH OF THEM, BUT THEY DO SHOW
SOME ADDITIONAL LIFT IN THE SNOW GROWTH ZONE AND A DECENT THETA-E
TONGUE PUSHING INTO THE AREA. SO THERE IS STILL THE POTENTIAL FOR
A ADDITIONAL INCH OR SO SNOW ACCUMULATION ACROSS MUCH OF THE
ADVISED AREA, MAINLY PORTIONS EAST/CENTRAL NEW JERSEY. THEREFORE
WE KEEP THE ADVISORY THROUGH MIDDAY SUNDAY. MUCH OF THE
ACCUMULATING SNOWFALL SHOULD BEGIN TAPERING OFF LATER IN THE DAY
AS THE LOW CONTINUES NORTHEAST AND THE MAIN SHORT WAVE BEGINS TO
CROSS THE AREA.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
THE GFS INITIALIZATION LOOKED BETTER THAN THE WRF-NMMB, ESPECIALLY
WITH THE RIDGING ALONG THE WEST COAST. THE RIDGING OVER THE WEST
COAST HAS ALSO BECOME STRONG OVER THE LAST COUPLE OF MODEL RUNS. ON
THE OTHER SIDE OF THE CONTINENT, THE GFS WILL BE FAST AGAIN, BUT
ULTIMATELY CORRECT, IN BOMBING A LOW PRESSURE SYSTEM THAT WILL KEEP
THE POLAR VORTEX IN EASTERN CANADA. THIS WILL FORCE THE NEXT TWO
SYSTEMS TO PASS SOUTH OF US. BEGINNING TO LOSE SOME CONFIDENCE ABOUT
THE FRIDAY SYSTEM PASSING NORTH ALSO. IN A NUTSHELL SOME RATHER
FAST MOVING SYSTEMS WITH NOT EXACTLY AMPLE MOISTURE BUT LIKELY
DECENT RATIO SNOWS TO AFFECT OUR CWA ON MONDAY AND TUESDAY NIGHTS
WITH A MIXED PCPN EVENT ON FRIDAY AS THE POLAR VORTEX MOVES
FARTHER NORTH (MAYBE).
BY SUNDAY EVENING THE SYNOPTIC SCALE PRECIPITATION SHOULD BE MOVING
OFFSHORE AS THE LOW STARTS TO DEEPEN RAPIDLY. BUT THE FORECAST
SOUNDINGS ARE SHOWING A FAIRLY HIGH INVERSION AND A SHEAR VORT MAX
STILL TO MOVE THROUGH. THE AMOUNT OF SHEAR BETWEEN 925MB AND 850MB
REMAINS RELATIVELY LOW AND LOOKS LIKE SOME STREAMERS FROM LAKE ERIE
MAY REACH OUR CWA. HIGHEST CONFIDENCE AS ALWAYS IN THE POCONOS. SOME
LOCALLY GREATER THAN 1 INCH SNOWS POSSIBLE THERE, WITH AN ADDITIONAL
COATING OR DUSTING DOWNWIND INTO NORTHERN NEW JERSEY. THE SURFACE
WINDS LOOK TO REMAIN BRISK ENOUGH TO PREVENT DECOUPLING. THERE
SHOULD BE A NEW SNOWPACK IN TOWN FOR PART OF OUR CWA, SO WE DID
PLACE MINS TOWARD THE LOW END OF STAT GUIDANCE.
THE INVERSION DOES LOWER AS MONDAY PROGRESSES, BUT THERE MIGHT BE
SOME RESIDUAL SNOW SHOWERS FAR NORTH ESPECIALLY IN THE MORNING AS
THE 925MB AND 850MB SHEAR REMAINS FAIRLY LOW AND THE FLOW IS STILL
COMING FROM LAKE ERIE. FARTHER TO THE SOUTH, WHILE NO FLURRIES OR
SNOW SHOWERS ARE EXPECTED, THE CLOUDINESS ASSOCIATED WITH THE NEXT
CLIPPER SYSTEM IS POISED TO ARRIVE. BETWEEN THE CLOUDS AND THE SNOW
COVER, WE WERE NOT TERRIBLY BRAZEN WITH THE MAX TEMPS.'
WE WILL DEAL WITH THE NEXT TWO CLIPPER SYSTEMS AS ONE AS
METEOROLOGIST ALAN KASPER USED TO ALWAYS SAY MORE WITH THE FIRST,
NOT AS MUCH WITH THE SECOND (OR VICE-VERSA). THERE REMAINS A GFS
AND ECMWF SPLIT BETWEEN WHICH CLIPPER LOW WILL LAY DOWN A LARGER
SWATH OF SNOW, THE ONE LATE MONDAY NIGHT OR THE ONE LATE TUESDAY
NIGHT. MOST OF THE MODELS ARE MORE IN THE GFS CAMP WITH THE FIRST
ONE AS THEY HAVE SOME GULF MOISTURE GETTING ENTRAINED WITHIN IT.
REGARDLESS THE SUM OF THE TWO ARE LIKELY TO BE ABOUT THE SAME. IN
GENERAL THERE IS GREATER EMPHASIS SOUTH THAN NORTH WITH BOTH
SYSTEMS. AS THE PREVIOUS FORECASTER NOTED ANOTHER SOUNDING RUN
WHERE WE ARE NOT SEEING DECENT OMEGAS IN THE SNOW GROWTH REGION
BEING FORECAST NOR A STEADY OR DECREASE OF THETA E WITH HEIGHT
(BOTH OF WHICH OCCURRED YESTERDAY). THE TUESDAY NIGHT SYSTEM HAS
MORE OF A CONVECTIVE LOOK TO IT ON THE ECMWF AS IT BRINGS SUB -30C
AIR AT 500MB TO DELMARVA. THE GFS FORECAST IS WARMER.
GETTING BACK TO THE MONDAY NIGHT SYSTEM, EVEN WITH THE GFS, ITS
MORE QVEC CONVERGENCE THAN ISENTROPIC LIFT AS EVEN IT IS NOT SHOWING
MUCH OF AN ISENTROPIC GLIDE ABOVE 850MB. THE FGEN BANDING LOOKS
DISHEVELED (BOTH FAR NORTH AND SOUTH VS A COHESIVE COLLABORATION).
BUT ALL OF THE MODELS DO ENTRAIN SOME GULF COAST MOISTURE INTO THE
SYSTEM, THIS MIGHT TAKE US BACK TO ADVISORY LEVEL SNOWS,
ESPECIALLY SOUTH WHERE CRITERIA IS LESS AND TIMING CLOSE TO THE
MORNING COMMUTE. THE SHORT WAVE IN QUESTION IS COMING OUT OF
ALASKA TODAY, SO THE NEXT SOUNDING RUN SHOULD HELP US START
RESOLVING WHICH ONE OF THESE NEXT TWO SYSTEMS SHOULD BE THE TOP
DOG. FOR NOW WE UPPED POPS SOUTH WHERE BETTER MODEL CONSENSUS
CURRENTLY EXISTS FOR BOTH SYSTEMS.
THERE SHOULD BE A LULL BETWEEN THE SYSTEMS ON TUESDAY DAY BEFORE THE
ENSUING ONE ON TUESDAY NIGHT. THEN THE FORECAST AREA SHOULD GET A
BIT OF A BREAK AS A HIGH PRESSURE SYSTEM BUILDS INTO THE AREA. WITH
POTENTIALLY A FEW SWATHS OF SNOW, WE REMAINED CONSERVATIVE WITH THE
MAX TEMPS.
THE NEXT LOW PRESSURE SYSTEM IS FORECAST TO PASS NORTH OF OUR
FORECAST AREA ON FRIDAY WITH ITS ASSOCIATED COLD FRONT MOVING
THROUGH. WHILE THE PREVIOUS PAIR OF CLIPPERS ARE NOT FORECAST TO
BOMB AS QUICKLY AS TONIGHT'S LOW, WE APPEAR TO BE A SIMILAR
SITUATION ABOUT FIVE OR SIX DAYS AGO WITH THE EARLY WEEK SCENARIO.
THERE HAS BEEN A SOUTHWARD DRIFT TO THE SURFACE LOW SINCE ITS DAY
10 INCEPTION, SO WE WILL SEE HOW THE MODELS PROGRESS. WE WILL
START SATURDAY AS FAIR WITH NEAR NORMAL TEMPS.
&&
.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS EARLY THIS AFTERNOON WILL BECOME MVFR/IFR LATER THIS
AFTERNOON INTO THIS EVENING AS SNOW MOVES IN FROM THE WEST. THE SNOW
IS EXPECTED TO CONTINUE THROUGH MUCH OF THE NIGHT FOR MOST TAFS,
ALTHOUGH INTENSITIES WILL DIFFER. WHEN SNOW IS LIGHT, CIGS/VSBYS
WILL RISE TO MVFR, WHEN IT GETS HEAVIER, THEY WILL DROP TO IFR.
WINDS WILL BEING OUT OF THE SOUTHWEST, BRIEFLY GUSTY THIS AFTERNOON,
BEFORE DIMINISHING DIMINISHING AND BECOMING VARIABLE OVERNIGHT AND
TOWARD DAYBREAK.
ON SUNDAY, A COASTAL LOW WILL DEVELOP OFF THE MID-ATLANTIC COAST AND
LIFT NORTHEAST. SNOW SHOULD BEGIN TAPERING OFF THROUGH THE MORNING
AND INTO THE EARLY AFTERNOON. AS THE SNOW ENDS, CIGS/VSBYS SHOULD
BEGIN TO IMPROVE. WIND WILL THEN BEGIN TO INCREASE OUT OF THE WEST
OR NORTHWEST.
OUTLOOK...
SUNDAY NIGHT AND MONDAY...MAINLY VFR. SOME VSBY REDUCING SNOW
SHOWERS POSSIBLE NORTH. WEST WIND GUSTS AROUND 20 TO 25 KNOTS ARE
EXPECTED. CONFIDENCE IS MODERATE.
MONDAY NIGHT...MVFR TO IFR CONDITIONS IN SNOW. BEST CHANCES SOUTH.
CONFIDENCE IS LOW TO MODERATE.
TUESDAY...MAINLY VFR. CONFIDENCE IS MODERATE.
TUESDAY NIGHT AND WEDNESDAY...POSSIBLE MVFR TO IFR CONDITIONS IN
MAINLY SNOW (PERHAPS SOME LIGHT MIXED PRECIPITATION SOUTHEAST).
CONFIDENCE IS LOW TO MODERATE.
WEDNESDAY NIGHT AND THURSDAY...MAINLY VFR. CONFIDENCE IS LOW TO
MODERATE.
&&
.MARINE...
WIND WILL GENERALLY START OUT FROM THE SOUTHWEST THIS EVENING AND
OVERNIGHT BEFORE A COASTAL LOW DEVELOPS OFF THE MID-ATLANTIC COAST
BY SUNDAY MORNING. AS THIS HAPPENS, WINDS WILL SWITCH TO MORE OF A
NORTH-NORTHEAST FLOW FOR THE NORTHERN WATERS, AND A NORTHWEST FLOW
FOR THE SOUTHERN WATERS, BEFORE EVERYONE BECOMES NORTHWEST LATE IN
THE DAY. ALTHOUGH CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY
LEVELS THROUGH TONIGHT AND THROUGH THE AFTERNOON ON SUNDAY, WINDS
WILL GUST AROUND 20 KNOTS FOR A PERIOD THIS AFTERNOON AND EVENING,
AND COULD BRIEFLY APPROACH 25 KNOTS, BEFORE DIMINISH..
OUTLOOK...
WE ISSUED A SMALL CRAFT ADVISORY WAS ISSUED FOR SUNDAY NIGHT AND
MONDAY. CONFIDENCE IS PRETTY HIGH FOR SMALL CRAFT CONDITIONS. THERE
IS A LOW CHANCE FOR GALE CONDITIONS ON THE OCEAN WATERS TOWARD NYC,
BUT CONFIDENCE IS TOO LOW TO ISSUE A GALE WATCH. WE ARE MAINTAINING
THE MENTION OF POSSIBLE GALE FORCE GUSTS IN THE HWO DURING THE
AFOREMENTIONED TIME FRAME.
CONDITIONS ARE EXPECTED TO DROP BACK BELOW ADVISORY LEVELS MONDAY
NIGHT. THE TWO SUBSEQUENT SYSTEMS ARE FORECAST TO DEEPEN TOO LATE TO
BRING SMALL CRAFT CONDITIONS BACK TO THE MARINE AREA. CONFIDENCE IS
NOT HIGH, SO PLEASE CHECK FOR UPDATES. THEN A GREATER CONFIDENCE
FOR SUB SMALL CRAFT ADVISORY CONDITIONS AS THE HIGH PRESSURE SYSTEM
GETS CLOSER ON THURSDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 1 PM EST
SUNDAY FOR PAZ070-071-104-106.
NJ...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 1 PM EST
SUNDAY FOR NJZ012>015-017>020-022-025>027.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 9 PM SUNDAY TO 6 PM EST MONDAY FOR
ANZ430-431-450>455.
&&
SYNOPSIS...DELISI/GIGI/ROBERTSON
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...GIGI
AVIATION...DELISI/GIGI/ROBERTSON
MARINE...DELISI/GIGI/ROBERTSONHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EST SAT FEB 2 2013 NJZ001-007>010-PAZ054-055-060>062-101>103-105-032100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- UPPER BUCKS- 352 PM EST SAT FEB 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ONE TO TWO INCHES OF SNOW ARE POSSIBLE TONIGHT INTO SUNDAY MORNING. SLIPPERY TRAVEL ON UNTREATED ROADWAYS WILL OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STEADY SNOW ENDING EARLY SUNDAY. A CHANCE FOR TWO MORE ACCUMULATING SNOWS CENTERED ON MONDAY AND TUESDAY NIGHTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>015-017>020-022-025>027-PAZ070-071-104-106-032100- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- EASTERN MONTGOMERY-LOWER BUCKS- 352 PM EST SAT FEB 2 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. THERE IS A CHANCE FOR TWO MORE ACCUMULATING SNOWS CENTERED ON MONDAY AND TUESDAY NIGHTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021-023-024-032100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-CAPE MAY- ATLANTIC COASTAL CAPE MAY- 352 PM EST SAT FEB 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. AROUND ONE INCH OF SNOW IS POSSIBLE TONIGHT. SLIPPERY TRAVEL ON UNTREATED ROADWAYS WILL OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR TWO MORE ACCUMULATING SNOWS CENTERED ON MONDAY AND TUESDAY NIGHTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-032100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 PM EST SAT FEB 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR GALE FORCE WIND GUSTS ON SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-032100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 352 PM EST SAT FEB 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
4 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2013Every state in 2013This day in weather historyWarnings in Delaware, February 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 433622, 433623, 433621, 433624.